# SDR AALA201711089032

- Difficulty date: November 6, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 13,158 hours, 4,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY THE L2 DOOR HAS A BROKEN LENS.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01.  OPS CHECKED GOOD.
